# SDR 03FDEA00531

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Cracked
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR FUSELAGE FRAME SEAL RETAINER HAS 3 CRACKS AND SEVERAL BENT AREAS FORWARD AND AFT SIDES.  REPAIRED SEAL RETAINER IAW BOEING 727-200 SRM 51-40-03.
